# SDR SIMA20220312001

- Difficulty date: March 12, 2022
- Submitted: March 13, 2022
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 39,084 hours, 34,315 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK/ATTENDANT EMERGENCY FLASHLIGHT/HOLDER CA FLASHLIGHT HOLDER CLIP BROKEN.-C/A-RAR FA EMERGENCY FLASHLIGHT ASSY IAW AMM 33-50-16. OPS CHECK GOOD. MEL RESTORED
